RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 3(7), Pages 320–323 (Mi msb1744)  

This article is cited in 7 scientific papers (total in 7 papers)

On a homomorphic image of a special Lie algebra

Yu. V. Billing


Abstract: It is proved that a central extension of a certain special Lie algebra is nonspecial.
Bibliography: 7 titles.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 319–322

Bibliographic databases:

UDC: 512.9
MSC: Primary 17B05, 17B35; Secondary 16A68, 16A38
Received: 03.04.1987

Citation: Yu. V. Billing, “On a homomorphic image of a special Lie algebra”, Mat. Sb. (N.S.), 136(178):3(7) (1988), 320–323; Math. USSR-Sb., 64:2 (1989), 319–322

Citation in format AMSBIB
\Bibitem{Bil88}
\by Yu.~V.~Billing
\paper On a homomorphic image of a special Lie~algebra
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 3(7)
\pages 320--323
\mathnet{http://mi.mathnet.ru/msb1744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959484}
\zmath{https://zbmath.org/?q=an:0684.17006|0655.17006}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 319--322
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003310}


Linking options:
  • http://mi.mathnet.ru/eng/msb1744
  • http://mi.mathnet.ru/eng/msb/v178/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Billing, “Affine modular Lie algebras”, Math. USSR-Sb., 70:2 (1991), 573–586  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Zaicev M., “Special Lie-Algebras with Maximality Condition for Abelian Subalgebras”, Commun. Algebr., 19:3 (1991), 863–869  crossref  mathscinet  zmath  isi
    3. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Zaicev M., “Identities of Affine Kac-Moody Algebras”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1996, no. 2, 33–36  mathscinet  isi
    5. M. V. Zaicev, “Varieties of affine Kac–Moody algebras”, Math. Notes, 62:1 (1997), 80–86  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Bahturin Y., Montgomery S., “Pi-Envelopes of Lie Superalgebras”, Proc. Amer. Math. Soc., 127:10 (1999), 2829–2839  crossref  mathscinet  zmath  isi
    7. S. A. Pikhtilkov, “O lokalno nilpotentnom radikale spetsialnykh algebr Li”, Fundament. i prikl. matem., 8:3 (2002), 769–782  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:387
    Full text:59
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020